Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
182 Doctors are Online

Recurring kidney infection, doxycycline, cipro didn't work. Urine report shows WBC. Suggestions ?

hi, I recently had a kidney infection that went away then came back, and for the last couple of weeks I have been struggling with my doctors to get rid of it. doxycycline didn t work, cipro did- but I was allergic to it. Now I am having all of the symptoms for a kidney infection, but my tests are coming back with odd information- they show white blood cells and epithelial cells, but no bacteria culture. Confused!
Asked On : Tue, 23 Oct 2012
Answers:  1 Views:  93
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Lab Tests
Critical Care Specialist 's  Response
Hi thanks for your question.
You have recurrent urinary tract infection (UTI), not controlled by usual antibiotic.
Investigate yourself for cause of recurrent UTI.
Go for ultra sound abdomen to rule out any stone.
You have not mentioned your age and sex, which is important in investigation of UTI
Go for culture sensitivity of your urine and take appropriate anti biotic.
Hope i answered your question
Answered: Wed, 24 Oct 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor